# SDR CALA2017081102629

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N587UA
- Make and model: Boeing 757222
- Aircraft serial: 26713
- Aircraft time: 78,446 hours, 25,623 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SIGN INOPERATIVE ABOVE R1 DOOR.  TROUBLESHOT AND TERMINATED A WIRE AT CONNECTOR D4528.  OP TESTED GOOD IAW SWPM 20-00-12 AND AMM 33- 51-01.
